# SDR UPS98827454

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 97537927
- Condition: Cracked
- Location: Bs 1240-1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C STA 1240 TO 1260 AT STR 33L, THE INTERCOSTAL IS CRACKED.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG 9753792 AND SRM 51-1-20D.
